Bystolic and hair loss

Common Questions and Answers about Bystolic and hair loss

bystolic

I am a 35 yr old woman. I have been losing hair since 10 years. Hypothyroid was detected 5 years ago & I have been since been on thyronorm daily. My thyroid levels are generally stable. My hair line is receding rapidly, with hair thinning all over the scalp as a result of which my scalp is showing especially when I oil it or when my hair is wet. I have been taking vitamins, and trying all sorts of natural remedies, but nothing has worked. My scalp also feels itchy most of the time.
I've been on Bystolic 10 mg a day for a few years and just this last 6 mos I've noticed a dramatic hair loss. I take hair vitamins and all that, no change noticed. Before that I was on Atenolol 50 mg and Toprolol 100 mg a day. I have been on beta blockers for 15 years for PSVT's..maybe I will consider an oblation.
Absent menses/irregularities (took pergonal for 1st child and repronex with 2nd, ages 12 and 7), sleep apnea (diagnosed 3 months ago), Hypoglycemia, IBS, Reflux/GERD. Checked at 9 yrs old for dwarfism/short stature (5 ft. 1 in), Anemia, Since middle of 07 I feel like I have something in my throat, Severe Cold Intolerance!, always low temp, Appetite loss – don’t care if I eat, Fatigue - Always Tired! As long as the TSH is normal GP won't do additional testing.
I have severe POCS, thinning hair, Dry Skin/Dry, Brittle Hair/Dry Scalp, Starting in Oct 07 shaking/feel like my body is continuously shaking, Starting in Oct/Nov 07 what the Dr. thinks may be Anxiety and/or panic episodes, HBP (taking Cardizem 240), high heart rate (on Bystolic, have had heart rate around 85-95 for at least 20 years, but now running around 120-130 off the Bystolic.
, Dry Eyes, Muscle Aches, Appetite loss - don’t care if I eat, Fatigue - Always Tired!, thinning hair, Dry Skin/Dry, Brittle Hair/Dry Scalp, IBS, Reflux/GERD. I could sleep 10 hours a night. Don’t like to wear clothing that has a collar that is close to the neck. Could this be a hormone imbalance? Could I still have problems with the thyroid and have normal labs? Would you recommend more testing?
I too have this...
No, the only test my GP says I need is the TSH. I have asked for T3, T4, Free T3, Free T4 and the antibodies and cortisol and he just says as long as the TSH is in the normal range I'm OK. I also asked for him to run test to see if I might be going through menopause and he just replies that I'm too young. However, my mother was finished with her menopause symptoms at 44 and I'm 42.
I had weight loss (lost 15 pounds)m hair loss, heat intolerance, tachycardia,shaking, arrhythmias (landed in the ER numerous times)(heart rate around 150-200 at times) Had ultrasound by Endo that revealed slightly enlarged right thyroid gland. My levels were checked again, tsh was still under 1.0 but told levels were normal. So I did not go back to my Dr for almost 2 years. I seemed ok for a while, though I would get tachycardia and arrhythmia weekly.
I have afternoon tiredness, lack of sex drive, hair loss, and also bursts of energy. I was on a beta blocker for 10 years and now am taking Bystolic. I had a complete blood test that also showed I have Rhumatoid Arthritis RA. everything else was fine. Any information would be helpfull, I have heard that this medication can make you hyper, anxiety, and some cant tell. Should I take this medicine with these levels?
Has anyone had anything similiar to this and know anything about this medication. I have afternoon tiredness, loss of hair, lack of sex drive and bursts of hiperness. I am 41 years old. Any information will be helpfull.
skin itch/rash/flushing/burning, and/or tingling 2. confusion/poor concentration, and/or memory loss 3. fatigue and weakness 4. headache 5. chest pain and heart problems Less commonly reported symptoms include: - nausea - panic attacks - insomnia - seizures - ear pain/ringing in the ears - feeling a vibration - paralysis - dizziness Carol.
The online source MedicineNet.com lists rash, itching, hives, abnormal hair loss, and skin pigmentation as side effects. I consider myself auto immune. I have diabetes (type 1) and Hasimotos. I take levothyroxine for that. I also have had problems with skin conditions(hypopigmentation in spots) and wondered if that could be a side effect of tapazole. Of course I also read that RAI can cause an overconcentration of antibodies that can cause other autoimmune disorders.
After I stopped vitamin D supplement, I do sleep better and have less hair loss recently. I hope you are well because I am experiencing the same thing, which are very annoying, scary, frustrated and uncomfortable. I really had thought of stopping eating. However, I am a person who can get stressful easily at work. Eating helps me to reduce stress. And when I am very stressed at work, I tended to overeat.
Since I've been here reading the forum tonight, I've had about eight of them, and I'm certainly under no stress, and my heart rate is around 60. At night when I first lay down, I get a few of them if I am on my left side initially. Which is no problem, since I read at night and I'm on my right side when doing so. After about two minutes on my right, I can turn left without issue, so I guess it's just my circulation adapting to a different position.
she did have several strokes from which she recovered quite well - still has an eye problem and she had short term memory loss. there were no 'after event' care instructions and it was a huge struggle for her. she went on to live her life, took up running with a group and loved it. then this past june 13/08, a friday don'tcha know, after a run, she got that old headache. she went to her new and hopefully good doctor when the headache didn't go away by the following monday.
Today I panicked and called the paramedics who came and did a 12 lead and they said normal sinus with one ectopic and so I didn't go back to the ER. I had a normal echo 3 years ago. I already don't eat caffeine or sugar. Please reassure or sympathize with me. I'm going insane and have no idea what's causing this out of the blue. Why would they suddenly increase for no reason whatsoever?
I also have that annoying warm sensation that is in my right leg and it moves from my ankle and up about 4inches and seems to be very frequent. I too thought it was a little heater under the seat of my car that was warming my leg-but the heat was not on. Also, the balls of my feet are burning along with this sensation. I need to know what this is?
The pain was excruciating and traveled through my breast and shoulder, but was gone in a few minutes and I was able to continue class. Also, I was in the desert for a few days and it went away but returned about a week later. I fairly certain it isn't stress/anxiety as the trip out of town was not relaxing. The breathing seems better when I stand/worsens sitting down, and I may have been standing more than usual on the trip. I am feeling so frustrated, scared, and depressed.
MedHelp Health Answers